Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Switching from Abililfy to Saphris. Robert_Burton_1621

Posted by SLS on July 11, 2018, at 10:11:22

In reply to Re: Switching from Abililfy to Saphris., posted by Robert_Burton_1621 on July 11, 2018, at 4:40:22

> Scott, I went from 10 to 20 mg quite quickly (over a week), and stayed on 20mg for a month. But, for me, there was no improvement. The side-effects were disturbing: particularly the hyper-sexuality. But it was not pleasurbale. It was an *agitated* hyper-activity.

That sounds unpleasant.

> I ceased the vortioxetine and resumed parnate.

Vortioxetine has a 66 hour half-life. How long are you waiting before resuming Parnate? Serotonin syndrome is a concern. I hope everything goes well for you.

> How are you going now?

It has been over a week since I discontinued vortioxetine, and I am still experiencing some residual adverse effects. They include brain-fog, cognitive slowing, and anxiety. They are improving gradually, though. I began taking Effexor two days ago. I am titrating up to 300 mg/day. Fingers crossed.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1098631
URL: http://www.dr-bob.org/babble/20180521/msgs/1099526.html